# SDR SWAA2024052382534

- Difficulty date: May 4, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N8573Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64250
- Aircraft time: 19,244 hours, 9,887 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500i S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT HAS A STRINGER CLIP THAT IS CRACKED AT THE FRAME RIVETS; STA 500I STR 26R.<[01] REMOVED STRINGER CLIP PER SRM 51-40-02.;[02] INSTALLED NEW STRINGER CLIP PER SRM 51-40-02;[03] RII INSPECTED C/A 2.;[04] C/W INSP. INSTALLED NEW STRINGER CLIP PER SRM 51-40-02;[05] CORRECTED MEASUREMENTS TO INDICATE YES TO RII;[06] C/W INSP.
